Lebesgue quasi-uniformity on textures


ÖZÇAĞ S.

APPLIED GENERAL TOPOLOGY, vol.16, no.2, pp.167-181, 2015 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.4995/agt.2015.3323
  • Journal Name: APPLIED GENERAL TOPOLOGY
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.167-181
  • Hacettepe University Affiliated: Yes

Abstract

This is a continuation of the work where the notions of Lebesgue uniformity and Lebesgue quasi uniformity in a texture space were introduced. It is well known that the quasi uniform space with a compact topology has the Lebesgue property. This result is extended to direlational quasi uniformities and dual dicovering quasi uniformities. Additionally we discuss the completeness of lebesgue di-uniformities and dual dicovering lebesgue di-uniformities.